Recruitment Schedule 2023

Friday, August 25th

OPEN HOUSE	: 20 minute rounds; 20 minutes be	tween rounds
	August 27th, 2022	Friday
	Start Time	End Time
Gamma Chi Meeting	6:00 PM	6:20 PM
Gamma Chi/PNM Meeting	6:40 PM	7:00 PM
ıst Event	7:20 PM	7:40 PM
2nd Event	8:00 PM	8:20 PM
3rd Event	8:40 PM	9:00 PM
4th Event	9:20 PM	9:40 PM
5th Event	10:00 PM	10:20 PM
6th Event	10:40 PM	11:00 PM

Saturday, August 26th

OPEN HOUS	E: 20 minute rounds; 20 minutes bet	ween rounds
	August 26th, 2022	Saturday
	Start Time	End Time
Gamma Chi Meeting	8:30 AM	-
Gamma Chi/PNM Meeting	8:45 AM	9:00 AM
7st Event	9:20 AM	9:40 AM
8th Event	10:00 AM	10:20 AM
9th Event	10:40 AM	11:00 AM
10th Event	11:20 AM	11:40 AM
11th Event	12:00 PM	12:20 PM
Lunch	12:20 PM	1:20 PM
12th Event	1:40 PM	2:00 PM
13th Event	2:20 PM	2:40 PM
14th Event	3:00 PM	3:20 PM
15th Event	3:40 PM	4:00 PM
16th Event	4:20 PM	2:40 PM
17th Event	5:00 PM	5:20 PM
Dinner	5:20 PM	6:20 PM
18th Event	6:40 PM	7:00 PM
19th Event	7:20 PM	7:40 PM
20th Event	8:00 PM	8:20 PM
21st Event	8:40 PM	9:00 PM
22nd Event	9:20 PM	9:40 PM

Selections:

- Chapter Lists due by 12:00 AM on August 27th

Sunday, August 27th

FIRST INVITATIONAL	: 35 minute rounds; 30 minute betv	veen rounds (In-Person)
	August 27th, 2022	Sunday
	Start Time	End Time
R-Team Arrives	5:30 AM	-
Gamma Chi Meeting	6:00 AM	-
Gamma Chi/PNM Meeting	6:20 AM	6:40 AM
Bus Pick Up	6:40 AM	-
1st Event	7:00 AM	7:35 AM
2nd Event	8:05 AM	8:40 AM
3rd Event	9:10 AM	9:45 AM
4th Event	10:15 AM	10:50 AM
Lunch	10:50 AM	12:00 PM
5th Event	12:10 PM	12:45 PM
6th Event	1:15 PM	1:50 PM
7th Event	2:20 PM	2:55 PM
8th Event	3:25 PM	4:00 PM
9th Event	4:30 PM	5:05 PM
Dinner	5:05 PM	6:05 PM
10th Event	6:05 PM	6:40 PM
11th Event	7:10 PM	7:45 PM
12th Event	8:15 PM	8:50 PM
13th Event	9:20 PM	9:55 PM
14th Event	10:25 PM	11:00 PM

Selections: - Chapter Lists due by Tuesday, August 29th @ 12:00 PM

Sunday, September 3rd

SECOND INVITATIONAL	: 40 minute rounds, 30 minutes betv	ween rounds (In-Person)
	September 3rd, 2022	Sunday
	Start Time	End Time
R-Team Arrives	6:00 AM	-
Gamma Chi Meeting	6:45 AM	-
Gamma Chi/PNM Meeting	6:45 AM	7:15 AM
Bus Pick Up	7:30 AM	-
1st Event	8:00 AM	8:40 AM
2nd Event	9:10 AM	9:50 AM
3rd Event	10:20 AM	11:00 AM
4th Event	11:30 AM	12:10 PM
LUNCH BREAK	12:10 PM	1:10 PM
5th Event	1:10 PM	1:50 PM
6th Event	2:20 PM	3:00 PM
7th Event	3:30 PM	4:10 PM
8th Event	4:40 PM	5:20 PM
9th Event	5:50 PM	6:30 PM
DINNER BREAK	6:30 PM	7:30 PM
10th Event	7:30 PM	8:10 PM
11th Event	8:40 PM	9:20 PM
12th Event (extra round)	9:50 PM	10:30 PM

Selections:

- PNM Selections begin @ 2:00 PM
 - Allows those who finish round early to get their selections done early
- Chapter Lists due by 12:30 AM

Monday, September 4th

PREFERENCE: 1 h	our rounds; 30 minutes between r	ounds (In-Person)
	September 4th, 2022	Monday
	Start Time	End Time
R-Team Arrives	7:00 AM	-
Gamma Chi Meeting	7:15 AM	-
Gamma Chi/PNM Meeting	7:45 AM	8:15 AM
Bus Pick Up	8:30 AM	-
1st Event	9:00 AM	10:00 AM
2nd Event	10:30 AM	11:30 AM
Lunch	11:30 AM	1:00 PM
3rd Event	1:00 PM	2:00 PM
4th Event	2:30 PM	3:30 PM

Selections:

- PNM Selections begin @ 10:00 AM
- PNM Selections end @ 6 PM
- Chapter Lists due @ 7:00 PM

Tuesday, September 5th

BID DAY (In-Person)

Panhellenic has the right to adjust schedule as necessary

Weeks	SUNDAY	MONDAY	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY	SATURDAY
11			1	2	3	4	5
2	6	7	8 Note: these work 1 ore required for C-Ch -Besides these, you Free to Do wat we	ours to go to.	10	11	12
3	13	14	yor want. 15 pre-recrollment roundtoole Mycampus Director	16 Brandon cutter FISIK talk	17	18	19
		Work week	training		MOCK recruit	ment>	>
4	20 Meet FSCL	21 Classes begin!	22	23	24	open House	26 Open House
	27 First Invite	28	29	30	31		
5	(philan thropy)						
	(philonthropy) EEPTEMBER SUNDAY	MONDAY	TUESDAY	Sched wednesday	ULC 1 THURSDAY	LO23	SATURDAY
S	EPTEMBER	MONDAY	J			FRIDAY	
S	EPTEMBER	Monday 4	J			FRIDAY	
S	EPTEMBER SUNDAY	4	TUESDAY	WEDNESDAY	THURSDAY	FRIDAY 1	2 Football Opme No recruitment
S	SUNDAY	4 preference	TUESDAY	6	THURSDAY 7	FRIDAY 1 8	2 Football Opme No recruitment 9